# SDR MWEA011425

- Difficulty date: November 8, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 78,152 hours, 88,446 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bungee Cord
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AIRCRAFT CABIN WOULD NOT PRESSURIZE.  ADJUSTED FORWARD CARGO DOOR SHIMS ON FORWARD HINGE AND ADJUSTED HINGE SPRINGS.  INSTALLED NEW BUNGEE ASSEMBLY ON FORWARD DOOR.
